政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77990


Title: Positive solutions of nonlinear elliptic equations
Authors: Wang, S.P.
王勝平
Yeh, C.C.
Wong, F.H.
Contributors: 應數系
Keywords: Nonlinear;Elliptic;Solution;Subsolution;Supersolution;Schauder fixed point theorem
Date: 2008-03
Issue Date: 2015-08-24 16:01:38 (UTC+8)
Abstract: This work deals with the existence of positive solutions of convection–diffusion equations Δu+f(x,u,∇u)=0Δu+f(x,u,∇u)=0 in an exterior domain of Rn(n≥3)Rn(n≥3).
Relation: Applied Mathematics Letters, 21(3), 298-302
Data Type: article
DOI link: http://dx.doi.org/10.1016/j.aml.2007.02.026
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
298-302.pdf159KbAdobe PDF381View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing